Éléments maximaux des préordres partiels sur les ensembles compacts
RAIRO - Operations Research - Recherche Opérationnelle, Volume 12 (1978) no. 3, pp. 277-283.
@article{RO_1978__12_3_277_0,
     author = {Geistdoerfer-Florenzano, Monique},
     title = {\'El\'ements maximaux des pr\'eordres partiels sur les ensembles compacts},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {277--283},
     publisher = {EDP-Sciences},
     volume = {12},
     number = {3},
     year = {1978},
     mrnumber = {493993},
     zbl = {0405.54025},
     language = {fr},
     url = {http://archive.numdam.org/item/RO_1978__12_3_277_0/}
}
TY  - JOUR
AU  - Geistdoerfer-Florenzano, Monique
TI  - Éléments maximaux des préordres partiels sur les ensembles compacts
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1978
SP  - 277
EP  - 283
VL  - 12
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1978__12_3_277_0/
LA  - fr
ID  - RO_1978__12_3_277_0
ER  - 
%0 Journal Article
%A Geistdoerfer-Florenzano, Monique
%T Éléments maximaux des préordres partiels sur les ensembles compacts
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1978
%P 277-283
%V 12
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1978__12_3_277_0/
%G fr
%F RO_1978__12_3_277_0
Geistdoerfer-Florenzano, Monique. Éléments maximaux des préordres partiels sur les ensembles compacts. RAIRO - Operations Research - Recherche Opérationnelle, Volume 12 (1978) no. 3, pp. 277-283. http://archive.numdam.org/item/RO_1978__12_3_277_0/

1. T. Bergstrom, Maximal Elements of Acyclic Relation on Compact Sets, J. Economic Theory, n° 10, 1975, p. 403-404. | Zbl

2. T. Bergstrom, The Existence of Maximal Elements and Equilibria in the Absence of transitivity, University of Michigan, 1975.

3. C. R. Birchenhall, Conditions for the Existence of Maximal Elements in Compact Sets, J. Economic Theory, n° 16, 1977, p. 111-115. | MR | Zbl

4. G. Birkhoff, Lattice Theory, American Mathematical Society, 3e édition, Providence, 1967, 1re édition, 1940. | JFM | MR | Zbl

5. G. Debreu, Théorie de la Valeur. Analyse axiomatique de l' équilibre économique, Dunod, Paris, 1966, 1re édition en anglais, New York, 1959.

6. S. Eilenberg, Ordered Topological Spaces, Amer. J. Math., n° 63, 1941, p. 39-45. | JFM | MR

7. J. Y. Jaffray, Semicontinuous Extension of a Partial Order, J. Math. Economics, n° 2, 1975, p. 395-406. | MR | Zbl

8. J. Kelley, General Topology, Van Nostrand, Princeton, 1964. | MR | Zbl

9. L. Nachbin, Topology and Order, Princeton, 1965, lre édition en portugais, Chicago, 1950. | MR | Zbl

10. B. Peleg, Utility functions of Partially Ordered Topological Spaces, Econometrica, vol. 38, n° 1, janvier 1970, p. 93-96. | MR | Zbl

11. D. Schmeidler, Competitive Equilibria in Markets with a Continuum of Traders and Incomplete Preferences, Econometrica, vol. 37, n° 4, octobre 1969, p. 578-585. | MR | Zbl

12. A. D. Wallace, A Fixed Point Theorem, Bull. Amer. Math. Soc., n° 51, 1945, p. 413-416. | MR | Zbl

13. L. E. Ward, Partially Ordered Topological Spaces, Proc. Amer, Math. Soc., n° 5, 1954, p. 144-161. | MR | Zbl